PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995-1996 | 117 | 1 | 29-41
Tytuł artykułu

Extension Gevrey et rigidité dans un secteur

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
We study a rigidity property, at the vertex of some plane sector, for Gevrey classes of holomorphic functions in the sector. For this purpose, we prove a linear continuous version of Borel-Ritt's theorem with Gevrey conditions
Czasopismo
Rocznik
Tom
117
Numer
1
Strony
29-41
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-07-05
poprawiono
1995-07-04
Twórcy
  • U.R.A. 751 du C.N.R.S. "GAT", U.F.R. de Mathématiques Pures et Appliquées, Université des Sciences et Technologies de Lille, 59655 Villeneuve d'Ascq Cedex, France, thilliez@gat.univ-lille1.fr
Bibliografia
  • [Ar] M. G. Arsove, The Paley-Wiener theorem in metric linear spaces, Pacific J. Math. 10 (1960), 365-379.
  • [CC1] J. Chaumat et A. M. Chollet, Théorème de Whitney dans des classes ultradifférentiables, C. R. Acad. Sci. Paris 315 (1992), 901-906.
  • [CC2] J. Chaumat et A. M. Chollet, Classes de Gevrey non isotropes et application à l'interpolation, Ann. Scuola Norm. Sup. Pisa 15 (1988), 615-676.
  • [CC3] J. Chaumat et A. M. Chollet, Théorème de Whitney dans des classes ultradifférentiables, Publ. IRMA, Lille 28 (1992), no. VIII.
  • [Ma] J. A. Marti, Sur la rigidité comparée de fonctions, distributions ou hyperfonctions analytiques par rapport à un groupe de variables, Pacific J. Math. 150 (1991), 359-382.
  • [P] H. J. Petzsche, On E. Borel's theorem, Math. Ann. 282 (1988), 299-313.
  • [Ra1] J. P. Ramis, Dévissage Gevrey, Astérisque 59-60 (1978), 173-204.
  • [Ra2] J. P. Ramis, Divergent series and holomorphic dynamical systems, preprint, 1993.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv117i1p29bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.